i take lithium lamical.been in this depressive phase for well over a year.i get few peroids of stabilty nearly always depressed.i started lofepramine 8 weeks ago within first 2 weeks my depresson lifted.best iv e been since summer 2005.for another two weeks things going great.about 4 weeks ago i started getting sweats and nausea flu like symtoms.i was surpised because i had no side effects up till then.coundnt belve it i hopefully had found a drug that is working plus no side dffects.i know this is one of the older ones i was expeting side effects.about 3 weeks ago i started getting what i can only descibe as intense awful feelings in my stomach.also i started thinking bizzare thoughts.these feeling are now to the point were i am lying in bed most of the time suffering.even been crying not me i go through hell with depression but never cry.feeling suicidal too.i dont understand. my depression is fine so whats happening.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...